# SDR UIEA2018030800352

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,692 hours, 17,603 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  RECEIVED AN EICAS MESSAGE LT SIDE WINDOW.  COMPLIED WITH QRH,  LIGHT EXTINGUISHED,  NO FURTHER ISSUES.  PERFORMED A BITE OF THE WINDOW HEAT CONTROLLER IAW FIM 30-41, TREE 804, NO DEFFECT NOTED. ACFT OK FOR SERVICE.
